Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 105, Number 2

All articles in this issue are freely accessible.

Factorization of matrices into partial isometries
Kung Hwang Kuo and Pei Yuan Wu.
Proc. Amer. Math. Soc. 105 (1989), 263-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977922
On the values at negative half-integers of the Dedekind zeta function of a real quadratic field
Min King Eie.
Proc. Amer. Math. Soc. 105 (1989), 273-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977923
A note on Jacobson rings and polynomial rings
Miguel Ferrero and Michael M. Parmenter.
Proc. Amer. Math. Soc. 105 (1989), 281-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929416
A Lie property in group rings
Antonino Giambruno and Sudarshan K. Sehgal.
Proc. Amer. Math. Soc. 105 (1989), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929415
Invariants for a class of torsion-free abelian groups
D. Arnold and C. Vinsonhaler.
Proc. Amer. Math. Soc. 105 (1989), 293-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935102
The number of indecomposable sequences over an Artin algebra of finite type
Stephen P. Corwin.
Proc. Amer. Math. Soc. 105 (1989), 301-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948148
On the nonsimplicity of some convergence categories
E. Lowen and R. Lowen.
Proc. Amer. Math. Soc. 105 (1989), 305-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936777
Artinian duo rings and self-duality
Wei Min Xue.
Proc. Amer. Math. Soc. 105 (1989), 309-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938916
A characterization of weak pseudoconvexity
Akira Sakai.
Proc. Amer. Math. Soc. 105 (1989), 314-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933520
On a domain characterization of Schrödinger operators with gradient magnetic vector potentials and singular potentials
Jerome A. Goldstein and Roman Svirsky.
Proc. Amer. Math. Soc. 105 (1989), 317-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931731
Coefficients of symmetric functions of bounded boundary rotation
Wolfram Koepf.
Proc. Amer. Math. Soc. 105 (1989), 324-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930244
Completely bounded linear extensions of operator-valued functions on $^{*}$-semigroups
Ching Yun Suen.
Proc. Amer. Math. Soc. 105 (1989), 330-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931737
A recurrence related to trees
Donald E. Knuth and Boris Pittel.
Proc. Amer. Math. Soc. 105 (1989), 335-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949878
On projections in power series spaces and the existence of bases
Jörg Krone.
Proc. Amer. Math. Soc. 105 (1989), 350-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933516
On compact and bounding holomorphic mappings
Mikael Lindström.
Proc. Amer. Math. Soc. 105 (1989), 356-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933517
Sums and products of Hilbert spaces
Jesús M. F. Castillo.
Proc. Amer. Math. Soc. 105 (1989), 362-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935103
Well-bounded and scalar-type spectral operators on spaces not containing $c_{0}$
Ian Doust.
Proc. Amer. Math. Soc. 105 (1989), 367-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 939963
Powers’s binary shifts on the hyperfinite factor of type $II_{1}$
Masatoshi Enomoto and Yasuo Watatani.
Proc. Amer. Math. Soc. 105 (1989), 371-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938911
Lack of uniform stabilization for noncontractive semigroups under compact perturbation
R. Triggiani.
Proc. Amer. Math. Soc. 105 (1989), 375-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953013
Some Fourier-Stieltjes coefficients revisited
Sylvester Reese.
Proc. Amer. Math. Soc. 105 (1989), 384-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938913
Approximation of analytic multifunctions
Zbigniew Slodkowski.
Proc. Amer. Math. Soc. 105 (1989), 387-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977924
A generalized Poincaré inequality for Gaussian measures
William Beckner.
Proc. Amer. Math. Soc. 105 (1989), 397-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954373
$L^{2}$-boundedness of spherical maximal operators with multidimensional parameter sets
Young-Hwa Ha.
Proc. Amer. Math. Soc. 105 (1989), 401-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955460
On Tchebysheff systems
Kazuaki Kitahara.
Proc. Amer. Math. Soc. 105 (1989), 412-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943794
Optimal lower bound for the gap between the first two eigenvalues of one-dimensional Schrödinger operators with symmetric single-well potentials
Mark S. Ashbaugh and Rafael Benguria.
Proc. Amer. Math. Soc. 105 (1989), 419-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942630
A characterization of complex hypersurfaces in $C^{m}$
Marcos Dajczer.
Proc. Amer. Math. Soc. 105 (1989), 425-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946632
Finiteness of index and total scalar curvature for minimal hypersurfaces
Johan Tysk.
Proc. Amer. Math. Soc. 105 (1989), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946639
Preorders compatible with probability measures defined on a Boolean algebra
M. G. Schwarze.
Proc. Amer. Math. Soc. 105 (1989), 436-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935109
A counterexample to the conjecture of Woess on simple random walks on trees
Kenneth A. Berman and Mokhtar Konsowa.
Proc. Amer. Math. Soc. 105 (1989), 443-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 936772
Conditional Yeh-Wiener integrals with vector-valued conditioning functions
Chull Park and David Skoug.
Proc. Amer. Math. Soc. 105 (1989), 450-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 960650
There can be $C^{*}$-embedded dense proper subspaces in $𝛽𝜔-𝜔$
Eric K. van Douwen, Kenneth Kunen and Jan van Mill.
Proc. Amer. Math. Soc. 105 (1989), 462-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977925
Generalized unknotting operations and tangle decompositions
Tsuyoshi Kobayashi.
Proc. Amer. Math. Soc. 105 (1989), 471-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977926
Smooth $2$-knots in $S^{2}×S^{2}$ with simply-connected complements are topologically unique
Yoshihisa Sato.
Proc. Amer. Math. Soc. 105 (1989), 479-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940880
Fibrations that are cofibrations. II
Juan M. Alonso.
Proc. Amer. Math. Soc. 105 (1989), 486-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977927
Dimension of dense subalgebras of $C(X)$
Juan B. Sancho de Salas and Ma. Teresa Sancho de Salas.
Proc. Amer. Math. Soc. 105 (1989), 491-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929426
$𝜅$-metrizable spaces, stratifiable spaces and metrization
J. Suzuki, K. Tamano and Y. Tanaka.
Proc. Amer. Math. Soc. 105 (1989), 500-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933521
A remark on the normality of infinite products
Keiko Chiba.
Proc. Amer. Math. Soc. 105 (1989), 510-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933513
A $4$-color theorem for surfaces of genus $g$
Kenneth A. Berman and Jerome L. Paul.
Proc. Amer. Math. Soc. 105 (1989), 513-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949874
Functions of exponential type and separated sequences
David C. Ullrich.
Proc. Amer. Math. Soc. 105 (1989), 523-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977928